# SDR CALA2023100602975

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 156742
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4 LEFT(M33406)EPSU CHARGER ASSEMBLY TEST BUTTON FOUND MISSING. EPSU CHARGER ASSEMBLY REPLACED AS PER AMM33-51-06-960-803 REV 98  INSTALLATION TEST CARRIED OUT AS PER AMM33-51-06-960-803 REV 99 DATED 05 SEP 2023, FOUND WORKING SATISFACTORY.
